# SDR R61A201804170494

- Difficulty date: April 7, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 7,128 hours, 4,697 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1933
- Condition: Out Of Alignment
- Location: L1 Door
- Part time: 7,128 hours, 4,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE WAS UNABLE TO INSTALL L1 DOOR EMERGENCY ESCAPE SLIDE SAFETY PIN. EMERGENCY ESCAPE SLIDE WAS REMOVED AND REPLACED IAW AMM 25-65-01.
